# SDR SIMA201912187001

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND LH PYLON FWD LOWER YOKE FITTING CRACKED.-C/A-REMOVED AND REPLACED YOKE FITTING IAW ERS-EM-54MR-698.
